Finasteride 2 years ago

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)? Turkey

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?) Google

What is your current age, height, weight? 24,172,62

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)? Finasteride

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?

What condition was being treated with the drug?

For how long did you take the drug (weeks/months/years)? 6 months

Date when you started the drug? March 2019

Date when you quit the drug? September 2019

Age when you quit? 22

How did you quit (cold turkey or taper off)? No cause

How long into your usage did you notice the onset of side effects? No side effect while using

What side effects did you experience that have yet to resolve since discontinuation?

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
[x ] Loss of Libido / Sex Drive
[x ] Erectile Dysfunction
Complete Impotence
Loss of Morning Erections
[ x] Loss of Spontaneous Erections
Loss of Nocturnal Erections
Watery Ejaculate
[x ] Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Confusion
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
[x ] Prostate pain
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
Frequent urination
Lowered body temperature

Other (please explain)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?

Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.

Self-reporting template - ONLY USE FOR FUTURE POSTS TO REPORT ANY TRIALS OF TREATMENTS, NOT YOUR INITIAL MEMBER STORY

  1. Name of the therapy/substance:
    • Dosage:
    • How often you took it:
  2. Status
    • Still using [ ]
    • Stopped with no lasting change to initial symptoms [ ]
    • Stopped with persistent change to symptoms [ ]
  3. Duration of use: Days [ ] Months [ ] Years [ ]
  4. Response when you started:
    • Greatly improved [ ]
    • Slightly improved [ ]
    • Stayed the same [ ]
    • Slightly worsened [ ]
    • Greatly worsened [ ]
  5. Current response (if you’re still using the therapy/substance) OR Response in the time before you stopped the treatment
    • Greatly improved [ ]
    • Slightly improved [ ]
    • Stayed the same [ ]
    • Slightly worsened [ ]
    • Greatly worsened [ ]
  6. Lasting changes to initial symptoms after cessation (if you have stopped for more than 3 weeks)
    • Greatly improved [ ]
    • Slightly improved [ ]
    • Stayed the same [ ]
    • Slightly worsened [ ]
    • Greatly worsened [ ]

I am 24. I used finasteride 2 years ago for 6 month and I quited with no side effect. Now, After the quitting, 1.5 years later, its occur some side effects like erectile dysfunction and low libido and there is pain my balls. But I dont know whether finasteride cause these side effects or not. Because my blood test result: High prolaktin and high estradiol.

Welcome to the forum @glock1! I’m sorry this is happening to you!

I only have blurry memories of reading one or two stories from patients who had a similar experience to you. So it doesn’t seem common. But PFS patients can experience wild fluctuations in symptoms months or even years after taking the drug. So perhaps you were experiencing a milder form of the disease, and then something triggered the worsening?

Did you take any hormones or supplements recently?

It has been 20 years since the production of this poison and no one still knows what has happened to us.
In this forum we all have the same conditions. I lost more hair after I stopped taking the poison
I hope you get better
Do not blame yourself
Life goes on and everything is not over